MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Australian family physician · 2011

ACEI associated angioedema - a case study and review.

Andrew Nick, Gabb Genevieve, Del Fante Matthew

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Angioedema is an infrequent but potentially serious adverse effect of angiotensin converting enzyme inhibitors (ACEIs).

OBJECTIVE

This article describes a case of ACEI associated angioedema and reviews important clinical features of the condition.

DISCUSSION: The mechanism of ACEI associated angioedema is not allergic (histamine mediated), but rather due to an alteration of the balance of bradykinin and other vasodilator mediators. Onset may be delayed for weeks, months or years and episodes may be recurrent. Occasionally, airway obstruction may occur. Diagnosis is from history and physical examination; there is no specific diagnostic test. In contrast to allergic angioedema, ACEI associated angioedema is generally unresponsive to corticosteroids and antihistamines, although these agents are often used by convention. In the longer term, cessation of the ACEI is necessary to reduce the risk of recurrent episodes.

Для цитирования: Andrew Nick, Gabb Genevieve, Del Fante Matthew. ACEI associated angioedema - a case study and review.. Australian family physician. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.